JournalspmVol. 66, No. 3pp. 261–273

On splitting perfect polynomials over <b>F</b><sub>p<sup>2</sup></sub>

  • Luis H. Gallardo

    Université de Brest, France
  • Olivier Rahavandrainy

    Université de Brest, France
On splitting perfect polynomials over <b>F</b><sub>p<sup>2</sup></sub> cover

A subscription is required to access this article.

Abstract

We study some properties of the exponents of the terms appearing in the splitting perfect polynomials over Fp2, where p is a prime number. This generalizes the work of Beard et al. over Fp.

Cite this article

Luis H. Gallardo, Olivier Rahavandrainy, On splitting perfect polynomials over <b>F</b><sub>p<sup>2</sup></sub>. Port. Math. 66 (2009), no. 3, pp. 261–273

DOI 10.4171/PM/1843